Vietnam vet suffers Tramadol side effects & withdrawal

 My husband is a Vietnam Vet who has severe degenerative disc disease and arthritis to boot. His neurosurgeon prescribed Tramadol. My husband specifically said no narcotics! Ha! This doctor must be an idiot because he has just about wrecked my husband. He is now in full-fledged withdrawals from this "non-narcotic" drug. He had to stop completely because the doctor increased the dosage and my husband started having reactions. So he was told to completely stop, all at once! This is how wonderful our veterans are treated by the VA doctors. This hospital is in Wilmington, Delaware. Please warn people about this drug. Save them from the agony my husband is going through right at this moment...Thanks My husband did talk to a Gulf War vet yesterday, 7/24/03, who was working on your 800 number and he was told it will take 7 to 10 days to feel better.